# SDR IXXA060152S

- Difficulty date: June 12, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND NUMBER 1 ENGINE PYLON AFT OUTBOARD SIDE ADAPTER PANEL CRACKED AT FORWARD UPPER PYLON SPAR ATTACH POINT APPROXIMATELY 1/2 INCH.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  FABRICATED DOUBLERS, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED.  INSTALLED REPAIR DOUBLERS AND NEW FASTENERS IAW DC8 SERVICE BULLETIN 54-93.
